Possible side effect, numbness in face

Patient : I started treatment for ecessive stomach acid on friday 1-6 with a perscription of Omeprazole delayed release tablets 40 mg. I have taken two doses, but today 1-8 I started getting a numbness on the right side of my face. I could really feel the numbness on my right ear, eye, and side of nose. My right arm and leg also felt weak and had blurred vision and couldn't talk right. This feeling bothered me off and on all day and night also causing my anxiety level to rise significantly. I have felt the numbness in my face once before a few days before I got sick and started the Omeprazole. Do you think the episode I had today could be from the Omeprazole?
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I'm having a hair transplant procedure in 9 days. Last night I ended up at a party and drank and did 3 lines. Should ...

Q: I am 33 years old and have had trouble sleeping for many years, often taking well over an hour to sleep and then waki...

Q: Dear Sir/Madam I would like to enquire about a problem I've been having for three months now. In mid November I ...

Q: I have a rash on my shin it's randomly itchy but doesn't hurt it looks like it's getting bigger every couple of days

Q: Dear Dr, ultrasound scan of my abdomen has given an impression of bilateral hydrocalycosis . What it means ? All othe...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews